Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 37, NWS Austin/San Antonio, TX

April 4, 20084 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 4, 2008, 3:25 AM CDT for 4 counties in Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2008, 3:25 AM CDT (08:25 UTC)
Expired
Apr 4, 2008, 4:15 AM CDT
In force
50 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bandera County, TX, Edwards County, TX, Kerr County, TX, Real County, TX

The radar

The Laughlin AFB radar (KDFX), 96 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 4:05 AM CDTHAIL 119 Nne Leakey, TXHAIL COVERING THE GROUND AT THE INTERSECTION OF US83 AND TX39

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 1:22 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 8.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2015 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2015 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1020 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 040826
SVREWX
TXC019-137-265-385-040915-
/O.NEW.KEWX.SV.W.0037.080404T0825Z-080404T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 AM CDT FRI APR 4 2008

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BANDERA COUNTY...
  EASTERN EDWARDS COUNTY...
  WESTERN KERR COUNTY...
  NORTHERN REAL COUNTY...

* UNTIL 415 AM CDT.

* AT 322 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED 25 MILES WEST OF LOST MAPLES STATE PARK...OR 14 MILES
  EAST OF ROCKSPRINGS...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTH OF LOST MAPLES STATE PARK BY 410 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
FRIDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3009 9945 2978 9947 2982 10009 3009 10007
TIME...MOT...LOC 0825Z 273DEG 26KT 2996 9997

$$
1 follow-up statement
718 
WWUS54 KEWX 040858
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 AM CDT FRI APR 4 2008

TXC019-137-265-385-040915-
/O.CON.KEWX.SV.W.0037.000000T0000Z-080404T0915Z/
EDWARDS TX-KERR TX-REAL TX-BANDERA TX-
357 AM CDT FRI APR 4 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHWESTERN BANDERA...NORTHERN REAL...WESTERN KERR AND EASTERN
EDWARDS COUNTIES...

AT 352 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED NEAR PRADE RANCH...OR 16 MILES NORTH OF LEAKEY...MOVING EAST
AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTH OF LOST MAPLES STATE PARK BY 410 AM CDT...

HAIL UP TO SEVEN EIGHTHS INCHES IN DIAMETER HAS BEEN REPORTED IN 
ROCKSPRINGS WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
FRIDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3009 9945 2978 9947 2982 10009 3009 10007
TIME...MOT...LOC 0857Z 273DEG 26KT 2995 9970

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 2:19 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 4, 2:19 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
219 AM CDT FRI APR 4 2008

.UPDATE...
ADJUSTED FORECASTS PER 06Z TO 08Z TRENDS AND MESOANALYSIS.
THUNDERSTORM CHANCES CONTINUE TO BE ON THE RISE TONIGHT...
WITH SOME STORMS REACHING SEVERE CRITERIA.  DRYING FROM
THE WEST EXPECTED TO OCCUR RAPIDLY IN THE DAY FRIDAY.
IN THE MEANTIME...A ROUND OF THUNDERSTORMS IS GOING MOVE
ACROSS THE AREA FROM THE WEST.  KEPT SEVERE THUNDERSTORM
WATCH FOR THE HILL COUNTRY AND EAST TO PARTS OF CENTRAL
TEXAS THRU 15Z.

&&

.PREV DISCUSSION... /ISSUED 1243 AM CDT FRI APR 4 2008/

UPDATE...
INCLUDED HIGHER CHANCES OF SHOWERS AND THUNDERSTORMS
OVER THE NORTHWEST PART OF THE AREA AND EXTENDING EAST
ACROSS THE HILL COUNTRY...DUE DEVELOPING AREA OF SHOWERS
AND THUNDERSTORMS OVER NORTHERN VAL VERDE AND EDWARDS
COUNTIES FROM AROUND 1215 AM TO 1240 AM.  SHOWERS AND
THUNDERSTORMS ARE TRACKING EAST AND AMENDED FORECASTS
TO SHOW THESE MESO TRENDS.

DISCUSSION...

PREV DISCUSSION... /ISSUED 1153 PM CDT THU APR 3 2008/

AVIATION...
A DRYLINE CURRENTLY ACROSS WESTERN TEXAS WILL MOVE INTO THE
EDWARDS PLATEAU LATER TONIGHT WHILE A COLD FRONT CURRENTLY ACROSS
NORTHERN TEXAS WILL MOVE INTO THE HILL COUNTRY LATE TONIGHT AND
ACROSS SOUTH CENTRAL TEXAS FRIDAY MORNING INTO THE EARLY
AFTERNOON. MVFR CIGS WILL CONTINUE TO DEVELOP THEN LOWER TO IFR
DURING THE OVERNIGHT. CIGS WILL SLOWLY LIFT TO MVFR BEHIND THE
FRONT FRIDAY MORNING THEN TO VFR IN THE AFTERNOON WITH CIGS
SCATTERING OUT BY LATE AFTERNOON AND CLEARING BY EARLY EVENING.
EXCEPT, AREAS ALONG THE EDWARDS PLATEAU AND RIO GRANDE PLAINS
WILL REMAIN VFR WITH SCATTERED CIRRUS THROUGH THE PERIOD. A LINE
OF SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT OVER
NORTHERN TEXAS TONIGHT AND MOVE ACROSS MAINLY THE HILL COUNTRY TO
NORTHERN AND THEN EASTERN PARTS OF SOUTH CENTRAL TEXAS LATE
TONIGHT THROUGH MIDDAY FRIDAY. SOME STORMS IN THE LINE MAY BE
SEVERE WITH STRONG DOWNDRAFTS AND LARGE HAIL. BEST CHANCE FOR
STORMS IMPACTING A TAF SITE WILL BE AT KAUS AND HAVE MENTIONED
TEMPO GROUP THERE BETWEEN 11Z AND 14Z WITH ONLY MENTION OF CB AT
KSAT AND KSSF WHERE SOME UNCERTAINTY EXISTS. A FEW SHOWERS MAY
PERSIST BEHIND THE FRONT FOR A COUPLE OF HOURS. SOUTHERLY WINDS 5
TO 15 KTS WILL SHIFT WITH THE FRONTAL PASSAGE TO NORTH AND
NORTHWEST 10 TO 20 KTS WITH SOME GUSTS AS HIGH AS 30 KTS, THEN
DECREASE TO LESS THAN 10 KTS FRIDAY EVENING.

PREV DISCUSSION... /ISSUED 907 PM CDT THU APR 3 2008/

UPDATE...
ISOLATED STORMS THAT FIRED WEST OF VAL VERDE COUNTY DIED JUST
AS QUICKLY...AS THE DRY LINE RETREATED BACK WEST AND THE
CONVECTIVE CLOUDS CUT OFF HEATING.

FORECAST WAS UPDATED TO REMOVE MENTION OF POPS BEFORE MIDNIGHT
AND INCREASE DEW POINTS ACROSS WESTERN VAL VERDE COUNTY AS DRY
LINE HAS RETREATED.  THE 00Z NAM INDICATES CONVECTION WILL BE
DELAYED ACROSS THE NRN CWA AND MORE LIKELY LATE TONIGHT INTO EARLY
FRIDAY. OTHERWISE ONGOING FORECAST IN GREAT SHAPE.

PREV DISCUSSION... /ISSUED 656 PM CDT THU APR 3 2008/

AVIATION...
A DRYLINE CURRENTLY ACROSS WESTERN TEXAS WILL MOVE INTO THE
EDWARDS PLATEAU LATER TONIGHT WHILE A COLD FRONT CURRENTLY ACROSS
THE TEXAS PANHANDLE INTO NORTHWEST OKLAHOMA WILL MOVE INTO THE
HILL COUNTRY LATE TONIGHT AND ACROSS SOUTH CENTRAL TEXAS FRIDAY
MORNING INTO THE EARLY AFTERNOON. SKIES WILL BE VFR THIS EVENING.
MVFR CIGS WILL DEVELOP LATER THIS EVENING THEN LOWER TO IFR DURING
THE OVERNIGHT. CIGS WILL SLOWLY LIFT TO MVFR BEHIND THE FRONT
FRIDAY MORNING THEN TO VFR IN THE AFTERNOON WITH SOME CIGS EVEN
SCATTERING OUT BY LATE AFTERNOON. EXCEPT, AREAS ALONG THE EDWARDS
PLATEAU AND RIO GRANDE PLAINS WILL REMAIN VFR THROUGH THE PERIOD.
ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE EDWARDS
PLATEAU AND RIO GRANDE PLAINS THIS EVENING. A LINE OF SHOWERS AND
THUNDERSTORMS WILL DEVELOP ALONG THE FRONT OVER NORTHERN TEXAS
TONIGHT AND MOVE ACROSS MAINLY NORTHERN AND THEN EASTERN PARTS OF
SOUTH CENTRAL TEXAS INCLUDING THE HILL COUNTRY LATE TONIGHT
THROUGH MIDDAY FRIDAY. SOME STORMS IN THE LINE MAY BE SEVERE WITH
STRONG DOWNDRAFTS AND LARGE HAIL. BEST CHANCE FOR STORMS IMPACTING
A TAF SITE WILL BE AT KAUS AND HAVE MENTIONED TEMPO GROUP THERE
BETWEEN 10Z AND 14Z WITH ONLY MENTION OF CB AT KSAT AND KSSF WHERE
SOME UNCERTAINTY EXISTS. A FEW SHOWERS MAY PERSIST BEHIND THE
FRONT FOR A COUPLE OF HOURS. SOUTHERLY WINDS 5 TO 15 KTS WILL SHIFT
WITH THE FRONTAL PASSAGE TO NORTH AND NORTHWEST 10 TO 20 KTS WITH
SOME GUSTS AS HIGH AS 30 KTS.

PREV DISCUSSION... /ISSUED 330 PM CDT THU APR 3 2008/

DISCUSSION...
THIS AFTERNOON SOUTH CENTRAL TEXAS WAS IN THE WARM SECTOR WITH STRONG
SOUTHERLY WINDS PUMPING MOISTURE NORTHWARD ACROSS THE REGION PRIMING
THE CWFA FOR CONVECTION THIS EVENING AND OVERNIGHT. ATTM SHOWERS
AND THUNDERSTORMS WERE FIRING ALONG THE DRY-LINE ACROSS NORTHWEST
TEXAS TO THE TRANS PECOS. OTHER THUNDERSTORMS WERE DEVELOPING OVER
THE BURRO MOUNTAINS OF NORTHEAST MEXICO. THIS EVENING THE SEVERE
THREAT WILL BE OVER EDWARDS AND VAL VERDE COUNTIES. STORMS
DEVELOPING OVER THE BURRO MOUNTAINS WILL MOVE EASTWARD AND MAY
BECOME SEVERE. THE SEVERE THREAT LATER TONIGHT AND INTO EARLY
FRIDAY MORNING WILL BE ACROSS THE HILL COUNTRY AND THE ADJACENT
EASTERN PORTIONS OF SOUTH CENTRAL TEXAS. A LINEAR CONVECTIVE
COMPLEX IS EXPECTED TO FORM ALONG THE DRY-LINE/COLD FRONT AND
THIS COMPLEX OF SHOWERS AND THUNDERSTORMS WILL SWEEP SOUTHEAST
ACROSS THE CWFA LATE TONIGHT INTO FRIDAY MORNING. CONVECTION WILL
BE EXITING OUR EASTERN COUNTIES DURING THE EARLY AFTERNOON.

THE COLD FRONT WILL BE MOVING ACROSS SOUTH CENTRAL TEXAS FRIDAY
MORNING REACHING THE COAST BY THE AFTERNOON. STRONG NORTHERLY
WINDS WILL USHER IN A DRY AIRMASS FOR THE WEEKEND. AFTERNOON TEMPS
ON FRIDAY WILL RANGE FROM THE UPPER 60S ACROSS THE HILL COUNTRY
TO MID 80S ACROSS OUR SOUTHWEST COUNTIES. THE DRY AIRMASS WILL
RESULT IN A COOL FRIDAY NIGHT WITH LOWS IN THE 50S WITH 40S ACROSS
THE HILL COUNTRY.

THE WEEKEND WILL BE DRY WITH WARM AFTERNOONS AND COOL NIGHTS. DEWPOINTS
WILL BEGIN TO INCREASE SUNDAY AFTERNOON AS THE SFC WINDS BECOME SOUTHEAST
ADVECTING GULF MOISTURE NORTHWARD.

THE UPCOMING WEEK LOOKS TO BE WARM AND HUMID WITH A PERSISTENT FLOW
OFF THE GULF OF MEXICO. THE NEXT UPPER LEVEL STORM SYSTEM AND ATTENDANT
FRONT IS EXPECTED WEDNESDAY NIGHT INTO THURSDAY. THIS WILL BE OUR
NEXT BEST SHOT OF MEASURABLE RAINFALL.

FIRE WEATHER...
A COLD FRONT WILL SWEEP SOUTHEAST ACROSS THE REGION ON FRIDAY. THIS
SYSTEM WILL USHER IN A DRY AIRMASS ON GUSTY NORTHERLY WINDS. RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT IN THE AFTERNOON WITH NORTHERLY
WINDS OF 15 TO 20 MPH. THUS A RED FLAG WARNING WILL BE IN EFFECT
FOR DIMMIT...EDWARDS...FRIO...KINNEY...MAVERICK...REAL...UVALDE...ZAVALA
AND VAL VERDE COUNTIES ON FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              45  79  54  81  62 /  -    0   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  42  77  49  81  59 /  -    0   0   0   0
DEL RIO INTL AIRPORT           48  82  57  87  60 /   0   0   0   0   0
SAN ANTONIO INTL AIRPORT       45  81  54  81  62 /   0   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR THE
FOLLOWING COUNTIES: DIMMIT...EDWARDS...FRIO...KINNEY...MAVERICK...
REAL...UVALDE...VAL VERDE...ZAVALA.

&&

08/05
Hazardous weather outlook, Apr 3, 3:00 PM CDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
300 PM CDT THU APR 3 2008

TXZ171>173-183>194-202>209-217>225-228-041100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
300 PM CDT THU APR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS MAY MOVE EAST...OFF OF THE MOUNTAINS
TO THE WEST AND ACROSS VAL VERDE COUNTY AND THE EDWARDS PLATEAU THIS
EVENING...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY
THREATS.

THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS NORTH CENTRAL AND
WEST TEXAS TONIGHT AND MOVE SOUTHEAST INTO THE NORTHERN HILL
COUNTRY AFTER MIDNIGHT. THERE IS A SLIGHT RISK FOR THESE STORMS TO
BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE COASTAL
PLAINS EAST OF INTERSTATE 35 ON FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY ACROSS VAL VERDE COUNTY AND THE
EDWARDS PLATEAU THIS EVENING...ACROSS THE NORTHERN HILL COUNTRY LATE
TONIGHT...AND ACROSS THE COASTAL PLAINS FRIDAY MORNING.

In the hours before

Special weather statement, Apr 4, 2:34 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 AM CDT FRI APR 4 2008

TXZ171>173-186>192-204>206-040945-
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-MEDINA-BEXAR-COMAL-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...
SAN MARCOS...AUSTIN...HONDO...SAN ANTONIO...NEW BRAUNFELS
234 AM CDT FRI APR 4 2008

...SCATTERED SHOWERS AND THUNDERSTORMS COMING TONIGHT...

AN AREA OF SHOWERS AND THUNDERSTORMS TO THE WEST WILL MOVE
ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS EARLY THIS
MORNING. THE THUNDERSTORMS WILL MOVE EAST AT 40 MPH.

OCCASIONAL TO FREQUENT LIGHTNING...STRONG WINDS...HAIL...AND
BRIEF PERIODS OF HEAVY RAIN WILL ACCOMPANY THE THUNDERSTORMS.
Local storm report, Apr 4, 2:49 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
249 AM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HAIL             ROCKSPRINGS             30.02N 100.21W
04/04/2008  E0.25 INCH       EDWARDS            TX   LAW ENFORCEMENT

&&

PY
Local storm report, Apr 4, 2:58 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
258 AM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 AM     HAIL             ROCKSPRINGS             30.02N 100.21W
04/04/2008  E0.88 INCH       EDWARDS            TX   LAW ENFORCEMENT

            THE SHERIFF OFFICE IS REPORTING NICKEL SIZE HAIL IN THE
            CITY.

&&

PY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 12:49 AM CDTSevere Thunderstorm WarningEWXVal Verde41 min
Apr 4, 1:27 AM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde3 min
Apr 4, 1:55 AM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde50 min
Apr 4, 2:43 AM CDTSevere Thunderstorm WarningEWXEdwards, Real47 min
Apr 4, 4:13 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real47 min
Apr 4, 4:52 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Llano23 min
Apr 4, 5:13 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano, Travis, Williamson47 min
Apr 4, 5:23 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall67 min
Apr 4, 6:00 AM CDTSevere Thunderstorm WarningEWXWilliamson30 min
Apr 4, 6:13 AM CDTSevere Thunderstorm WarningEWXTravis, Williamson43 min
Apr 4, 7:18 AM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Travis, Williamson57 min
Apr 4, 8:01 AM CDTSevere Thunderstorm WarningEWXBastrop, Travis, Williamson44 min
Apr 4, 8:32 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson43 min
Apr 4, 9:13 AM CDTSevere Thunderstorm WarningEWXLee23 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.